Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2015, 11:18 AM EDT for Meriwether County, Troup County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 11:18 AM EDT (15:18 UTC)
- Expired
- Apr 19, 2015, 12:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 7:57 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
582
WUUS52 KFFC 191518
SVRFFC
GAC199-285-191600-
/O.NEW.KFFC.SV.W.0029.150419T1518Z-150419T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 AM EDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TROUP COUNTY IN WEST CENTRAL GEORGIA...
WEST CENTRAL MERIWETHER COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL NOON EDT
* AT 1118 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 2 MILES
SOUTHEAST OF LAGRANGE... MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAGRANGE...GREENVILLE...MOUNTVILLE...SAINT MARKS...LOUISE...
ODESSADALE...STOVALL...BIG SPRINGS AND HARRIS CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST CENTRAL
GEORGIA.
LAT...LON 3294 8498 3300 8503 3316 8485 3311 8472
3297 8470
TIME...MOT...LOC 1518Z 237DEG 19KT 3300 8495
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
110
WWUS52 KFFC 191534 RRA
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT SUN APR 19 2015
GAC285-191543-
/O.CAN.KFFC.SV.W.0029.000000T0000Z-150419T1600Z/
TROUP GA-
1134 AM EDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TROUP COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST CENTRAL
GEORGIA.
LAT...LON 3314 8486 3316 8485 3311 8472 3310 8472
3306 8471 3303 8486
TIME...MOT...LOC 1533Z 237DEG 21KT 3306 8486
$$
GAC199-191600-
/O.CON.KFFC.SV.W.0029.000000T0000Z-150419T1600Z/
MERIWETHER GA-
1134 AM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
WEST CENTRAL MERIWETHER COUNTY...
AT 1133 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
LONE OAK...OR 8 MILES WEST OF GREENVILLE...MOVING NORTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SAINT MARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST CENTRAL
GEORGIA.
LAT...LON 3314 8486 3316 8485 3311 8472 3310 8472
3306 8471 3303 8486
TIME...MOT...LOC 1533Z 237DEG 21KT 3306 8486
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$740
WWUS52 KFFC 191556
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1156 AM EDT SUN APR 19 2015
GAC199-191606-
/O.EXP.KFFC.SV.W.0029.000000T0000Z-150419T1600Z/
MERIWETHER GA-
1156 AM EDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MERIWETHER COUNTY
WILL EXPIRE AT 1200 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT.
LAT...LON 3314 8486 3316 8485 3311 8472 3310 8472
3306 8471 3303 8486
TIME...MOT...LOC 1553Z 237DEG 19KT 3306 8486
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:23 AM EDT, 55 minutes earlier.
Area forecast discussion, Apr 19, 10:23 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1023 AM EDT SUN APR 19 2015 .UPDATE... CONDITIONS REMAIN FAVORABLE FOR SEVERE STORMS WITHING THE TORNADO WATCH BOX. MESOSCALE PARAMETERS SHOW 0-6KM SHEAR AT 40 TO 50 KT COMING OUT OF EASTERN AL THIS MORNING...WITH 0-3KM SRH VALUES BETWEEN 300 AND 400 M2/S2. ROUGHLY ALONG AND SOUTH OF INTERSTATE 20 MUCAPE VALUES ARE BETWEEN 500 AND 1500 J/KG. PW VALUES ARE VERY HIGH FOR THIS TIME OF YEAR...CLOSE TO AN INCH AND A HALF. THE GROUND HAS BEEN SATURATED OVER THE LAST FEW DAYS OF STEADY RAINFALL. LOCALIZED FLOODING IS REMAINS POSSIBLE THE WIDESPREAD RAINS COME OUT OF EASTERN AL INTO GA AND CREATES ADDITIONAL RUN OFF. IN ADDITION...A FEW CREEKS AND RIVERS MAY START COMING OUT OF THEIR BANKS. WILL NOT BE MAKING ANY CHANGES TO THE FFW. MADE A FEW CHANGES TO THE POPS...BUT OTHERWISE...NO MAJOR CHANGES TO THE FORECAST. && .PREV DISCUSSION... /ISSUED 742 AM EDT SUN APR 19 2015/ PREV DISCUSSION... /ISSUED 402 AM EDT SUN APR 19 2015/ SHORT TERM /TODAY THROUGH MONDAY/... LOCAL AREA IS ENTERING INTO A STRONGLY DIFFLUENT PATTERN ALOFT AS A SHORTWAVE MOVES THROUGH CENTRAL ALABAMA. ALL THIS ADDING TO THE OVERALL UPWARD VERTICAL MOTION AND WITH PRECIPITABLE WATER VALUES RISING RAPIDLY...COVERAGE OF -RA AND -SHRA HAS LIKEWISE INCREASE. LAST EVENINGS SOUNDING PUT FFC AT AROUND 1.22 PWAT VALUE WHICH MODEL INITIALIZATIONS ARE NOW PUTTING IT CLOSE TO 1.75 IN...SO QUITE AN INCREASE. BIG QUESTION INITIALLY IS THE CONVECTIVE POTENTIAL FOR THE REMAINDER OF THE OVERNIGHT PERIOD INTO THIS MORNING. STABLE ENVIRONMENT REMAINS IN PLACE OVER MUCH OF THE AREA...MORE THAN MODELS WOULD INDICATE...WITH MOSTLY LOW CLOUDS AND ZERO CAPE OVER NORTH GEORGIA. CAPE AXIS REMAINS OVER SOUTH GEORGIA AND SHOULD PROGRESS NORTH THROUGH MORNING WITH AREAS FROM CSG TO MCN AFFECTED FIRST. EVEN AREAS WITHIN THIS INSTABILITY AXIS HAVE EXHIBITED VERY LITTLE LIGHTNING THUS FAR AND WILL LIKELY CAP AT ISOLATED CHANCES FOR NOW. LOOKING LIKE BEST CHANCES OF STRONG TO SEVERE WILL BE OVER THE EAST AND SOUTHEAST SECTIONS OF THE FORECAST AREA TODAY WHERE THE GREATER INSTABILITY WILL BE POSSIBLE. 850 JET OF 40 KNOTS ALONG WITH 0-1 KM HELICITY OF 250 M2/S2 WILL LEAD TO A CONTINUED SLIGHT RISK OF SVR STORMS MAINLY THIS AFTERNOON IN THESE AREAS. WILL GET A BREAK LATE THIS AFTERNOON THROUGH TONIGHT AS NEXT SHORTWAVE APPROACHES FROM THE LOWER MISSISSIPPI VALLEY. PRE FRONTAL BOUNDARY PROGGED TO MOVE THROUGH BETWEEN 12Z AND 15Z MONDAY FOR NW GA AND 15Z TO 21Z ELSEWHERE. LOOKS LIKE SIMILAR SHEAR VALUES AND TARGET AREAS OF EAST AND SOUTHEAST PORTIONS FOR THIS EVENT BUT PERHAPS MORE INSTABILITY TO WORK WITH. NAM12 SHOWS CAPE VALUES IN EXCESS OF 200 J/KG MOVE FROM THE GULF COAST INTO SE PORTIONS. AS FRONT MOVES THROUGH WITH AFOREMENTIONED SHEAR VALUES...SHOULD SEE ANOTHER SEVERE THREAT WITH ISOLATED TORNADOES NOT OUT OF THE QUESTION. AS FAR AS HYDROLOGY CONCERNS...CERTAINLY LOOKS AS THOUGH THERE WILL BE SOME ISOLATED MINOR FLOODING OF THE NORMALLY PRONE AREAS BUT NOT SURE ENOUGH TO WARRANT FLOOD WATCH AT THIS POINT. WPC QPF INDICATES AN INCH TO AN INCH AND HALF SPREAD OVER THE NEXT 2 DAYS. WITH QPF UNDER PERFORMING THUS FAR THIS MORNING...WOULD LIKE TO SEE HOW CONVECTIVE POTENTIAL EVOLVES BEFORE DECIDING ON ANY WATCHES. DEESE LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES... BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS USED FOR THE LONG TERM FORECAST GRIDS. PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD AIRMASS IN ITS WAKE FOR MONDAY NIGHT THROUGH TUESDAY. MOISTURE RETURN BEGINS WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK SHORT WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK WEEK KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST. BETTER CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A STRONGER SHORT WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND THE ECMWF ARE GENERATING A DECENT SURFACE LOW OVER THE REGION ASSOCIATED WITH THIS SHORT WAVE. ENOUGH INSTABILITY WITH THE MID WEEK SYSTEM FOR A CHANCE OF THUNDERSTORMS...ALTHOUGH LACK OF STRONG DYNAMICS AND MARGINAL NATURE OF THE INSTABILITY POINT TO MINIMAL CHANCES FOR SEVERE WEATHER. WEEKEND SYSTEM SHOWING EVEN LESS INSTABILITY...BUT STRONGER DYNAMICS INDICATE AT LEAST A SLIGHT CHANCE FOR DEEPER CONVECTION. 20 AVIATION... 12Z UPDATE... IFR AND LIFR CONDITIONS REMAIN OVER MUCH OF THE AREA...EVEN AS LARGE -RA SHIELD MOVES OUT OF THE AREA. FOR NOW...SHOW MARGINAL IMPROVEMENT THROUGH DAYBREAK AFTER WHICH WILL NEED TO MONITOR FOR TSRA POTENTIAL. MOVED TIMING OF THESE TSRA BACK IN LATEST TAF SET BEGIN AT ATL AFT 20Z BUT WILL NEED TO MONITOR THIS BEING TOO LATE. SLOW IMPROVEMENT TO MVFR THROUGH NOON WITH WINDS SHIFTING TO THE SW AND GUSTING. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON LIFR PERSISTENCE. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 61 78 52 / 90 40 60 20 ATLANTA 74 62 75 53 / 80 30 50 10 BLAIRSVILLE 70 57 71 47 / 90 40 60 20 CARTERSVILLE 76 61 75 50 / 80 40 60 10 COLUMBUS 79 65 81 55 / 90 30 40 5 GAINESVILLE 71 61 73 51 / 90 30 60 20 MACON 77 64 81 54 / 100 30 40 10 ROME 77 61 74 49 / 80 30 60 10 PEACHTREE CITY 76 61 77 51 / 80 30 50 10 VIDALIA 79 67 83 60 / 90 60 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. TORNADO WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DEKALB...DODGE...DOOLY...DOUGLAS...FAYETTE...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER...JOHNSON... JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MUSCOGEE...NEWTON...NORTH FULTON...PAULDING...PEACH...PIKE... POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON... SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TROUP...TWIGGS... UPSON...WASHINGTON...WEBSTER...WILCOX...WILKINSON. &&
Hazardous weather outlook, Apr 19, 9:21 AM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 921 AM EDT SUN APR 19 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 921 AM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE A FEW TORNADOES. A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND AGAIN SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 19, 10:57 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EDT SUN APR 19 2015
GAZ089-090-191530-
MUSCOGEE GA-CHATTAHOOCHEE GA-
1057 AM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 40 MPH WINDS IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES
UNTIL 1130 AM EDT...
AT 1056 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM EAST OF SAND HILL OR 7 MILES NORTH OF
CUSSETA...MOVING NORTHEAST AT 20 MPH.
STORMS EMBEDDED WITHIN A TROPICAL RAIN SEGMENT HAVE EXHIBITED
LOCALIZED...WEAK ROTATION...BUT NOTHING SIGNIFICANT ENOUGH TO
INDICATE THE PRESENCE OF A TORNADO AT 1056 AM EDT. STILL...THE
ENVIRONMENT WITHIN THIS RAINBAND SUGGESTS AN ENHANCED RISK OF A
BRIEF...GENERALLY WEAK TORNADO FORMING AS THE BAND MOVES ACROSS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
UPATOI...NORTH FORT BENNING AND EELBECK/WEST FORT BENNING.
RESIDENTS IN THIS AREA ARE URGED TO REMAIN INDOORS AND BE ATTENTIVE
TO THE POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT
FORM AND DISSIPATE RAPIDLY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST CENTRAL
GEORGIA.
LAT...LON 3239 8486 3257 8475 3253 8469 3252 8469
3252 8467 3250 8464 3249 8466 3248 8466
3235 8481
TIME...MOT...LOC 1456Z 225DEG 15KT 3241 8480The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:48 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 8:01 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 10 hr |
| Apr 19, 8:49 AM EDT | Tornado Warning | FFC | Carroll, Coweta, Heard | 26 min |
| Apr 19, 9:21 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 39 min |
| Apr 19, 10:08 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 52 min |
| Apr 19, 10:09 AM EDT | Tornado Warning | FFC | Chattahoochee, Muscogee | 51 min |
| Apr 19, 10:57 AM EDT | Special Weather Statement | FFC | Muscogee | 33 min |
| Apr 19, 10:58 AM EDT | Tornado Warning | FFC | Floyd, Gordon, Murray, Whitfield | 47 min |
| Apr 19, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Sumter, Webster | 40 min |
| Apr 19, 11:13 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 47 min |
| Apr 19, 11:24 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Gilmer, Gordon, Murray and 3 more | 51 min |
| Apr 19, 11:26 AM EDT | River Flood Warning | FFC | Dade | 25 hr |
| Apr 19, 11:35 AM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 19, 11:45 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 45 min |
| Apr 19, 11:49 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Pike, Spalding | 41 min |
| Apr 19, 12:01 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Apr 19, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 34 min |
| Apr 19, 12:18 PM EDT | Special Weather Statement | FFC | Dawson | 27 min |
| Apr 19, 12:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 36 min |
| Apr 19, 12:30 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Apr 19, 12:33 PM EDT | Special Weather Statement | FFC | Gilmer | 42 min |
| Apr 19, 12:45 PM EDT | Special Weather Statement | FFC | Crisp | 60 min |
| Apr 19, 1:03 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 57 min |
| Apr 19, 1:08 PM EDT | Special Weather Statement | FFC | Forsyth | 22 min |
| Apr 19, 1:12 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Apr 19, 1:19 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Apr 19, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 37 min |
| Apr 19, 1:33 PM EDT | Special Weather Statement | FFC | Walton | 42 min |
| Apr 19, 1:53 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Apr 19, 1:58 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 47 min |
| Apr 19, 2:00 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Apr 19, 2:06 PM EDT | River Flood Warning | FFC | Cobb | 7 days |
| Apr 19, 2:06 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 24 min |
| Apr 19, 2:12 PM EDT | Special Weather Statement | FFC | Taliaferro | 33 min |
| Apr 19, 2:44 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Apr 19, 2:58 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 32 min |
| Apr 19, 4:28 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 7 days |
| Apr 19, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 38 min |
| Apr 19, 7:14 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 31 min |
| Apr 19, 7:43 PM EDT | Special Weather Statement | FFC | Carroll | 47 min |
| Apr 19, 7:49 PM EDT | Special Weather Statement | FFC | Bartow, Catoosa, Gilmer, Gordon, Murray, Pickens and 1 more | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.